2 doctors weighed in:

What will help to relieve trembling hands? Are they result of taking depression meds?

2 doctors weighed in
Dr. Alan Ali
Psychiatry
1 doctor agrees

In brief: Tremors

Tremors are possible with antidepressants or mood stabilizers, and tx is by adjusting dose or adding beta-blockers such as propranolol.
Consult your doctor.

In brief: Tremors

Tremors are possible with antidepressants or mood stabilizers, and tx is by adjusting dose or adding beta-blockers such as propranolol.
Consult your doctor.
Dr. Alan Ali
Dr. Alan Ali
Thank
Dr. Pamela Pappas
Psychiatry

In brief: Medication effects

You don't say what medications you are taking, but some medications such as tricyclic antidepressants and lithium can certainly cause hand tremors.
You can also see this with ssri's such as Prozac (fluoxetine) -- 3-13% of people, supposedly. Talk with your psychiatrist about this, and see what can be done to help.

In brief: Medication effects

You don't say what medications you are taking, but some medications such as tricyclic antidepressants and lithium can certainly cause hand tremors.
You can also see this with ssri's such as Prozac (fluoxetine) -- 3-13% of people, supposedly. Talk with your psychiatrist about this, and see what can be done to help.
Dr. Pamela Pappas
Dr. Pamela Pappas
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors